# SDR AALA20030546

- Difficulty date: May 8, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5014
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, DISCOVERED EMERGENCY EXIT CEILING LIGHTS FROM ROW 7 TO 10 INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK AY STA50.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
